MAUDE Adverse Event Report: MEDSHAPE, INC. DYNANAIL; DELTA DYNACLIP STAPLE, 24X16X14X12

MEDSHAPE, INC. DYNANAIL; DELTA DYNACLIP STAPLE, 24X16X14X12
Catalog Number 3000-10-24161412
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported staple wouldn't deploy off the handle in case.Bone fractured trying to implant.
 
Additional Manufacturer Narrative
Staple wouldn't deploy off the handle in case.Bone fractured trying to implant.Was able to use graft and upsize the implant and it worked fine.This complaint was opened up in response to a report of a dynaclip delta staple that had difficulty deploying.Reportedly, the staple had difficulty removing from the handle and consequently, bone fractured trying to implant.The surgeon was able to use graft and upsize the implant and the surgery was able to be completed successfully with no significant delay.Previously, car-00859 was initiated to investigate and remedy the current issue of the dyncalip staples having difficulty deploying.Hhe-00071 was also opened to investigate field inventory.The main change implemented from the capa was removing the mandatory use of the arbor press in manufacturing.This was implemented 5/20/2025 and monitored for effectiveness through 01/26/2026, in which, the changes were deemed successful and the capa was closed.The dynaclip risk matrix risk-fa005-001 rev a.(ed-50260 risk management document-design, dynaclip, rev 10), was reviewed.In the risk matrix, 'difficulty releasing staple after successful insertion was accounted for, the risk was ranked a score of detection 3, severity 3 and occurrence 1.The potential effects of the failure occurrence are the need to replace the staple, a procedural delay and surgeon hassle.This risk severity was rated 3 per legacy qs-7.1-08, risk management because difficulty disengaging the inserter from the staple has the worst-case potential of causing patient harm through loss of function or revision surgery.This is the first occurrence of this defect to the product family since the implementation verification to be reported.The hazard is an anticipated risk within the risk analysis matrix and a single occurrence is not an indication of a systematic issue necessitating a capa investigation.Therefore, no further action is needed but will continued to be monitored.

Brand Name
DYNANAIL
Common Device Name
DELTA DYNACLIP STAPLE, 24X16X14X12
Manufacturer (Section D)
MEDSHAPE, INC.
1575 northside dr. nw
suite 440
atlanta GA 30318
Manufacturer (Section G)
MEDSHAPE, INC.
1575 northside dr. nw
suite 440
atlanta GA 30318
Manufacturer Contact
stacey bonnell
1575 northside dr nw
suite 440
atlanta, GA 30318
4847879764
MDR Report Key25342859
Report Number3007593722-2026-00004
Device Sequence Number5239182
Product Code JDR
UDI-Device IdentifierM970300010241614120
UDI-PublicM970300010241614120
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K220812
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number3000-10-24161412
Device Lot Number32269
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Initial Report FDA Received Date05/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale